# SDR 95FDEA01248

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FRAME BENT 3 INCHES ABOVE RT FLOOR LINE STA 520.  REMOVED DAMAGED AREA OF FRAME AND INSTALLED REPAIR PER SRM 51-40-3 PG 1 TO 4.
